MAUDE Adverse Event Report: BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE KIT 1.5CC INJECTABLE USA; FILLER, BONE VOID, SYNTHETIC PEPTIDE

BIOMIMETIC THERAPEUTICS, LLC AUGMENT INJECTABLE KIT 1.5CC INJECTABLE USA; FILLER, BONE VOID, SYNTHETIC PEPTIDE
Model Number K30001510
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that the 1.5 cc liquid vial was missing from the kit.Another companies injectable was used to complete the case.
 
Additional Manufacturer Narrative
The reported event could not be confirmed (packaging - missing product / component) since the device was not returned for evaluation and no other evidences were provided.Quality in arlington examined units from the same lot and determined all components were present.It was also noted that no other complaints have been received for this lot indicating a missing component.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
AUGMENT INJECTABLE KIT 1.5CC INJECTABLE USA
Common Device Name
FILLER, BONE VOID, SYNTHETIC PEPTIDE
Manufacturer (Section D)
BIOMIMETIC THERAPEUTICS, LLC
389 nichol mill lane
franklin TN 37067
Manufacturer (Section G)
BIOMIMETIC THERAPEUTICS, LLC
389 nichol mill lane
franklin TN 37067
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16194799
Report Number3003897776-2023-00001
Device Sequence Number4152369
Product Code NOX
UDI-Device Identifier10859477002133
UDI-Public10859477002133
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P100006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Model NumberK30001510
Device Catalogue NumberK30001510
Device Lot Number1737280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2022
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown